# SDR DHL97706001

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: E, D

## Discrepancy

UPON APPLICATION OF T/O THRUST, SEVERE VIBRATION FELT, NR 3 EPR DROPPED FROM 1.8 TO 1.6 INSTANTLY.  WHEN THRUST LEVER AT IDLE, ENGINE CONTINUED TO VIBRATE.  THRUST LEVER ADVANCED, VIBRATION INCREASED AND TEMPERATURE ROSE TO 510.  THRUST WAS REDUCED AND ENGINE SHUTDOWN.  AIRCRAFT WAS FERRIED TO MIA FOR NR 3 ENGINE CHANGE.
